Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 704251, 10 pages
http://dx.doi.org/10.1155/2013/704251
Research Article

A Minimax Theorem for -Valued Functions on Random Normed Modules

1Elementary Educational College, Capital Normal University, Beijing 100048, China
2Department of Basic Sciences, Hebei Finance University, Baoding 071051, China

Received 9 April 2013; Accepted 25 July 2013

Academic Editor: Pei De Liu

Copyright © 2013 Shien Zhao and Yuan Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shien Zhao and Yuan Zhao, “A Minimax Theorem for -Valued Functions on Random Normed Modules,” Journal of Function Spaces and Applications, vol. 2013, Article ID 704251, 10 pages, 2013. https://doi.org/10.1155/2013/704251.